# SDR TIMA20170816012

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N218SL
- Make and model: Beech 1900C
- Aircraft serial: UC113
- Aircraft time: 19,515 hours, 21,412 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265K081
- Part serial: 12072107R2
- Condition: Separated
- Location: Left Nr 2
- Part time: 278 hours, 370 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT INSPECTION REVEALED A SECTION OF TREAD MISSING FROM THE LEFT INBOARD TIRE.  THE MISSING TREAD WAS A STRIP MEASURING APPROXIMATELY 2 X 16 INCHES.  IT IS ASSUMED THAT THE TREAD SEPARATED DURING LANDING SINCE THE PRE FLIGHT INSPECTION REVEALED NO DAMAGE AND TAXI AND TAKEOFF SEEMED NORMAL. THE TIRE THAT EXPERIENCED THE TREAD SEPARATION WAS A RE-CAPPED TIRE.
